Minimal $m$-powers
Matematičeskie zametki, Tome 63 (1998) no. 5, pp. 795-797
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1998_63_5_a19,
author = {E. A. Polyakov},
title = {Minimal $m$-powers},
journal = {Matemati\v{c}eskie zametki},
pages = {795--797},
year = {1998},
volume = {63},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1998_63_5_a19/}
}
E. A. Polyakov. Minimal $m$-powers. Matematičeskie zametki, Tome 63 (1998) no. 5, pp. 795-797. http://geodesic.mathdoc.fr/item/MZM_1998_63_5_a19/
[1] Degtev A. N., Sib. matem. zh., 18:4 (1977), 765–774 | MR